[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

A case of Parkinson's disease associated with bromocriptine - induced leukopenia and throm-bocytopenia

Bibliographic Information

Other Title
  • Bromocriptineにより白血球減少症及び血小板減少症をきたしたパーキンソン病の1例
  • Bromocriptine ニ ヨリ ハッケッキュウ ゲンショウショウ オヨビ ケッショウバン ゲンショウショウ オ キタシタ パーキンソンビョウ ノ 1レイ

Search this article

Abstract

症例は67歳,女性。以前からパーキンソン病にて加療されていたが,リハビリテーション目的で当院入院した.入院時白血球数,血小板数正常であったが,bromocriptine投与開始後白血球減少,血小板減少を認めた.薬剤性白血球減少症及び血小板減少症を疑い, bromocriptine投与中止するとともにfilgrastim投与により,白血球減少,血小板減少は改善した。誘発試験施行し白血球減少を認めた。Bromocriptineによる白血球減少症,血小板減少症の報告は少なく,我々の検索しえた範円内では本症例を含めて2例のみであった。Bromocriptineには安全性や神経保護作用に関して多くのデータの蓄積があるが,安全性に十分な注意が必要であると考えられた。

A 67-year-old woman had been treated for Parkinson's disease before. She was admitted to our hospital for rehabilitation. On admission the leukocyte count and the platelet count were normal. But routine blood studies began to show leukopenia and thrombocytopenia after administration of bromocriptine. We suspected drug-induced leukopenia and thrombocytopenia. After stopping bromocriptine therapy and administration of filgrastim, the leukopenia and the thrombocytopenia disappeared. She developed leukopenia again after provocation test with bromocriptine. There are few reports about bromocriptine-induced leukopenia and thrombocytopenia. To our knowledge, only 2 cases (including our case) of bromocriptine-induced leukopenia have been reported. Bromocriptine has much data about safety and neuroprotection. However, we must take care of the safety fully.

Journal

Citations (0)*help

See more

References(0)*help

See more

Related Articles

See more

Related Data

See more

Related Books

See more

Related Dissertations

See more

Related Projects

See more

Related Products

See more

Details

Report a problem

Back to top